# SDR CALA2021110802061

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fr20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6040), FWD PASSENGER CABIN FLOOR, MAIN STRUCTURE, BTW FR20-FR21 AT Y-765, SEAT TRACK WITH CORROSION. DOT 88-002() NEW SEAT TRACK INSTALLED IAW A-319 SRM 51-42-11/001 PARAGRAPH 2. E AND 2.F. EMP# V936039 WORK ACCOMPLISHED AT ST ENGINEERING AERO SPACE OF MOBILE AT BFM ON NR# 0016818
